# SDR SWAA2012052104239

- Difficulty date: May 15, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 29,174 hours, 17,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 141A5214
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR Z ANGLE CRACKED AT BS 303.9.  REPAIRED Z ANGLE PER SRM.
